# SDR CA140818008

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 37,540 hours
- Engine: Ge GE90115B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: AS4691W102020
- Condition: Broken
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 5 HOURS INTO THE FLIGHT THE CREW REPORTED A RIGHT HYDRAULIC LOW QUANTITY INDICATION.   FOUND THE RT HYD SYS TEE BROKEN. REPLACED THE TEE AND RT EDP.
